MathSciNet Relay Station
MathSciNet bibliographic data
MR1235038 58F14 (34C37 58F03 58F13 58F15)
Deng, Bo Homoclinic twisting bifurcations and cusp horseshoe maps. J. Dynam. Differential Equations 5 (1993), no. 3, 417–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement